MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL DRILL, 2.0 MM; DRILL BIT

ARTHREX, INC. HUMERAL DRILL, 2.0 MM; DRILL BIT
Model Number HUMERAL DRILL, 2.0 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems-06990369 that an ar-7720-2.0 humeral drill broke off during case in patient elbow.Had to deviate from standard procedure to remove the drill piece from the medial epicondyle.This occurred during use in a case.The case was completed after removing the drill.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
HUMERAL DRILL, 2.0 MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22803591
Report Number1220246-2025-03489
Device Sequence Number12973374
Product Code HTW
UDI-Device Identifier00888867042124
UDI-Public00888867042124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL DRILL, 2.0 MM
Device Catalogue NumberAR-7720-2.0
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown